# SDR ASAA2022100740403

- Difficulty date: October 7, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52145
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA, MAIN CABIN FLOOR STEP INTERCOSTAL, PART # 141A5214-5 AT STA 259.565 TO STA 277.12, LBL 11.20, WL 207.5 IS CORRODED IN THE UPPER FLANGE. GROUNDED - YES. REMOVED CORROSION ON THE UPPER SURFACE OF THE INTERCOSTAL LOCATED IN THE FORWARD WET AREA AT STA 259.565 TO STA 277.12, LBL11.20 WL 207.5,ORIGINAL THICKNESS 0.060",REMOVED 0.019",REMAINING THICKNESS 0.041",FOUND OUT OF LIMITS IAW B737-800 ARM 53-10-51-1A-1.REMOVED AND REPLACED INTERCOSTAL , PART # 141A5214-5, PO: 1042742.1 IAW BOEING DRAWING 141A5210 SHEET 19 REV -.
